# SDR AALA20031337

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL  LEFT AND RIGHT OVERWING ESCAPE HATCH EXIT SIGN LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT OVERWING ESCAPE HATCH EXIT SIGN LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
